Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Heavy, continuous bleeding with clots after mirena removal, did not get periods while on IUD. Chances of pregnancy?

Hi I just took out mirena after about 2 years and I ve been bleeding and passing huge clothes and I do mean huge my flow is very heavy I have to change pads every 20 mins anyway my question is can I still get pregnant. Although all of this is going on and I am bleeding so much from last week tues. I ve been bleeding I haven t had any periods during the mirena
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
just do a urine pregnancy test and if negative get pelvic ultrasound and hormone assays viz Thyroid function tests to see for the cause of this altered pattern of periods.
and visit your gynecologist with reports as early as possible.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Wed, 7 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor